MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 11827
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint number: (b)(4).
 
Event or Problem Description
It was reported that the volume of undelivered drug remaining in the drug reservoir was greater than the expected volume based upon the programmed infusion rate.The pump was subsequently explanted on (b)(6) 2019.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Device evaluation determined that the pump primed and flowed within specification.There was no issue found with the pump.

Brand Name
PROMETRA PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key8414202
Report Number3010079947-2019-00032
Device Sequence Number1785397
Product Code LKK
UDI-Device Identifier00810335020082
UDI-Public0100810335020082102008417170131
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2017
Device Model Number11827
Device Catalogue Number11827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;